# SDR DALA2017061204686

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 55,936 hours, 21,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CENTER OVERHEAD LIGHT EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER AT ROW 23 ALONG WITH BATTERY IAW AMM 33-51.  EMERGENCY EXIT SIGN  OPS CHECKED NORMAL.
